# SDR QXEA2020022400116

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,220 hours, 30,423 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1123
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 8,962 hours, 9,556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/F ARM FAILED ON TAKEOFF ROLL, ABORTED TAKEOFF AT 70 KNOTS. A/F SELECT ONLY. RETURNED TO GATE. REMOVED FROM SERVICE. REMOVED & REPLACED #1 PEC IAW Q400 AMM TASK 61-20-36-000/400-801. PERFORMED OPS TEST OF AUTO FEATHER AND UP TRIM SYSTEM IAW Q400 AMM TASK 61-20-00-946-044. ALL OPS TEST GOOD. RETURNED TO SERVICE.
